MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MCOT

BRAEMAR MANUFACTURING, LLC C6 MCOT
Model Number UNIT, J3 S 2018, C6M
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 11/01/2019
Type of Reportable Event Death
Event or Problem Description
Complainant alleged that the mcot system was not recording critical events and/or notifying his medical professionals of critical events.
 
Additional Manufacturer Narrative
Evaluation of the device indicates that there was no malfunction or deficiency of the device at the time of usage.Retrospective analysis shows the device continued to function as intended past the event of the allegation although prior to biotel hearts knowledge of the allegation.

Brand Name
C6 MCOT
Common Device Name
C6 MCOT
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center dr
suite 150
eagan MN 56121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
6124263781
MDR Report Key13792950
Report Number2133409-2022-00001
Device Sequence Number19789328
Product Code DSI
UDI-Device IdentifierB146C6M50
UDI-PublicB146C6M50
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K153473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberUNIT, J3 S 2018, C6M
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2022
Initial Report FDA Received Date03/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age49 YR
Patient SexMale